# SDR CA061102004

- Difficulty date: November 2, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 3,742 hours
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Part number: 2613017202
- Condition: Stiff
- Part time: 4,088 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT WAS BEING TAXIED TO THE RAMP FROM THE HANGER. THE PILOT NOTICED THAT THE RUDDER CONTROLS FELT STIFF.  THE PILOT DECIDED TO RETURN TO THE HANGER AND ADVISE MAINTENANCE. THE AIRCRAFT IS BEING EXAMINED AT THIS TIME AND WILL UP-DATE THIS SDR WHEN A CAUSE OF THIS FAULT IS FOUND. (TC NR 20061102004)
